# SDR DALA2017052504229

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 67,378 hours, 12,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND THE R1 SLIDE LOOSE ON AFT SIDE.  SLIDE PACK DISCONNECTED FROM AFT SIDE HOLDER, UNABLE TO RECONNECT.  REPLACED THE R1 DOOR SLIDE IAW W/C 5200-4473. OPS CHECKED GOOD.  REACTIVATED EMERGENCY EVACUATION SYSTEM AND SEAT 1-5 A THRU D.
